Table of Contents
ISRN Discrete Mathematics
Volume 2013 (2013), Article ID 164535, 4 pages
http://dx.doi.org/10.1155/2013/164535
Research Article

Removable Cycles Avoiding Two Connected Subgraphs

Department of Mathematics, University of Pune, Pune 411007, India

Received 28 December 2012; Accepted 23 January 2013

Academic Editors: M. Chlebík and P. Lam

Copyright © 2013 Y. M. Borse and B. N. Waphare. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. B. Jackson, “Removable cycles in 2-connected graphs of minimum degree at least four,” The Journal of the London Mathematical Society, vol. 21, no. 3, pp. 385–392, 1980. View at Publisher · View at Google Scholar · View at MathSciNet
  2. M. Lemos and J. Oxley, “On removable circuits in graphs and matroids,” Journal of Graph Theory, vol. 30, no. 1, pp. 51–66, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. Y. M. Borse and B. N. Waphare, “On removable cycles in connected graphs,” The Journal of the Indian Mathematical Society, vol. 76, no. 1–4, pp. 31–46, 2009. View at Google Scholar · View at MathSciNet
  4. P. A. Sinclair, “On removable even circuits in graphs,” Discrete Mathematics, vol. 286, no. 3, pp. 177–184, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. J. G. Conlon, “Even cycles in graphs,” Journal of Graph Theory, vol. 45, no. 3, pp. 163–223, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. H. Fleischner and B. Jackson, “Removable cycles in planar graphs,” Journal of the London Mathematical Society, vol. 31, no. 2, pp. 193–199, 1985. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. S. Fujita and K. I. Kawarabayashi, “Note on non-separating and removable cycles in highly connected graphs,” Discrete Applied Mathematics, vol. 157, no. 2, pp. 398–399, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. L. A. Goddyn, J. van den Heuvel, and S. McGuinness, “Removable circuits in multigraphs,” Journal of Combinatorial Theory Series B, vol. 71, no. 2, pp. 130–143, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. M. Lemos and J. G. Oxley, “On removable cycles through every edge,” Journal of Graph Theory, vol. 42, no. 2, pp. 155–164, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. W. Mader, “Kreuzungsfreie a,b-Wege in endlichen Graphen,” Abhandlungen aus dem Mathematischen Seminar der Universität Hamburg, vol. 42, pp. 187–204, 1974. View at Publisher · View at Google Scholar · View at MathSciNet
  11. D. B. West, Introduction to Graph Theory, Prentice Hall, New Delhi, India, 2nd edition, 2002. View at MathSciNet